| Model Number |
SV25T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had visual disturbances.Diffractive iol was causing glare and halo.The lens was exchanged for a different lens within 7 months after initial implantation.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).